# SDR FOTR2022202122

- Difficulty date: February 11, 2011
- Submitted: April 23, 2011
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REMOVED EXISTING LAP SEAM REPAIR AT STA 496 AND STRINGER 26R TO COMPLY WITH INSP REQUIREMENTS OF EO 7253-0002 R2, INSTALL APPROVED REPAIR AFTER INSP COMPLETE.  REMOVED EXISTING REPAIR IAW EO 7253-0002 R2, C/W HFEC INSP OF OPEN HOLES AND CUT OUT AREA COMMON TO THE REPAIR IAW NDTM 51-00-00 PART 6, FIG 16 AND 23.  NO CRACKS NOTED.  FABRICATED REPAIR DOUBLER FROM 2024T3 .080, PO 90010831 DIM. 11.6" X 7.1" AND STRUCTURAL FILLER FROM 2024T3 .071 DIM. 4.9" X 11.6 PO 90010831 IAW SRM 53-30-3, FIG 14. INSTALLED REPAIR IAW SRM 53-30-3, FIG 14, 51-30-2 AND EO 7253-0002 RC.
